×
Click for more products. Close
No produts were found.
Click for more products. Close
No produts were found.

IBEX Pain Relief – 24 Capsules

Combines the formula of ibuprofen, paracetamol and caffeine to provide effective relief from the symptoms of headaches and body pains

Read moreShow less
₦1,200.00
Presentation
IN-STOCK
Reference:
BP-001489
Brand:
Love0
Add to compare0
Add to wishlist
You may also like
Description

 

IBEX Pain Relief – 24 Capsules combines the formula of ibuprofen, paracetamol and caffeine to provide effective relief from the symptoms of headaches, neuralgia, toothaches, rheumatic or muscular pain and oestoearthritis.

 

Ingredient

Each capsule contains 200mg of Ibuprofen, 325mg of Paracetamol and 30mg of Caffeine

 

Direction for Use

For oral use only. Adults should take 3 to 6 capsules daily in three equally divided doses or as prescribed your doctor. Children between the age of 6 and 12 years should be given 1 capsule every 8 hours as required but not exceeding 3 capsules per day. 

 

Caution

Keep out of the reach of children and store in dry cool place. 

Read moreShow less
Product Details
BP-001489

Product Feature

Active Ingredient
Paracetamol
Drug Strength
325mg
Drug Dispensing
OTC
Dosage Form
Capsules
Drug Administration
Oral
NAFDAC Reg No
04-3552
Manufacturer
Sanofi Aventis

Specific References

EAN13
8901040217088
Reviews
No comments

Menu

Share

QR code

Settings

Click for more products. Close
No produts were found.

Create a free account to save loved items.

Sign in

Create a free account to use wishlists.

Sign in
×
IBEX Pain Relief – 24 Capsules
₦1,200.00
IN-STOCK
Presentation
Quantity: